# SDR VNAA0004021

- Difficulty date: April 20, 2000
- Submitted: April 24, 2000
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Aircraft time: 10,024 hours, 8,922 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 10465
- Condition: Failed
- Location: Row 6 And 7
- Part time: 10,621 hours, 9,804 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY LIGHTS AT ROW 7 AND 9 WOULD NOT ILLUMINATE.   MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY BATTERY AT THE 6LK POSITION IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
